# SDR MASA2023063000085

- Difficulty date: June 30, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N86312
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000432
- Aircraft time: 19,063 hours, 11,270 cycles
- System (JASC): 3300 · Lighting System
- Part: Powerpack
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT DECK EMER FLOOD LIGHT INOP
R&R #2 POWER PACK , OPS CHECK GOOD
